# SDR CA041004001

- Difficulty date: October 2, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G772
- Part serial: 3973A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 45 NAUTICAL MILES NORTH EAST OF BASE, THE 'NR 2 RUD HYD' CAUTION LIGHT ILLUMINATED. FOLLOWING COMPLETION OF QRH DRILLS THE CREW ELECTED TO RETURN THE AIRCRAFT TO BASE WHERE A NORMAL APPROACH AND LANDING WAS CARRIED OUT. ENGINEERING INVESTIGATION REVEALED THAT THE NUMBER TWO RUDDER HYDRAULIC PRESSURE SWITCH HAD FAILED. THE PRESSURE SWITCH WAS REPLACED AND FOLLOWING REQUIRED FUNCTIONAL CHECKS THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. AIRCRAFT STATISTICS:TTSN = 12504 HRSTCSN = 11315 CYC.
